CureZone   Log On   Join
Re: Feel worse after a bath/potassium
 
Tigermoon Views: 11,707
Published: 13 years ago
 
This is a reply to # 1,594,536

Re: Feel worse after a bath/potassium


Re; Potassium. I have started sweating alot too. I wonder if I need potassium. There are a few types of potassium, I think?? which one are you taking?
I have some potassium chloride in bio-salts form, pop them under your tongue. Even though they are for human consumption, I give one a day to my cat who has renal failure. I ask because if the potassium chloride is the right one, then I'm going to start taking my Cats meds too :o)
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2023  www.curezone.com

1.547 sec, (1)